# SDR UPS06446498

- Difficulty date: March 13, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW, TOP PANEL WEB BS 269 LBL10 CRACK INDICATION FOUND APPROX 1" LENGTH.  NWW TOP PANEL WEB REPAIRED AT BS266-277 LBL5-15 AREA AS PER SRM 53-10-04 FIG 119.
